Facebook Pixel
EmpowHER Guest

Delay in menstruation

By Anonymous April 5, 2017 - 9:27am
Rate This

Hi there, I took postinor2 in January and February and during these months, I had my period normally as expected. There was no side effects. But up till now, I haven't seen my period for March. I have been feeling the menstrual symptoms though but am still dry. I just did a pregnancy test today and it was negative. So I want to know, could this also be as a result of my intake of postinor2? Am kinda worried because I am already 3 weeks late. Thank you

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us with your concern.

You to call and speak with your gynecologist or primary care physician.

You should never take an emergency contraceptive two consecutive months. This pill is intended for use in emergency situations and not intended to be used as birth control.

Though you had two normal periods after taking the pill, a concern is did you cause a hormonal imbalance that is presenting now.

That is why you need to be evaluated in [erson by your doctor.

Keep us updated,

April 5, 2017 - 9:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!